# SDR AALA201510219014

- Difficulty date: October 17, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 49,336 hours, 20,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOX BEAM, FLANGE CRACKED AT AFT HOLES AT FRAME 43 & +Y1622.  REPAIRED IAW EO 5315Y066.
